Advertisement

Almost Periodic Solutions of Evolution Differential Equations with Impulsive Action

  • Viktor TkachenkoEmail author
Chapter
Part of the Nonlinear Systems and Complexity book series (NSCH, volume 14)

Abstract

In an abstract Banach space we study conditions for the existence of piecewise continuous, almost periodic solutions for semilinear impulsive differential equations with fixed and nonfixed moments of impulsive action.

References

  1. 1.
    Akhmet, M.: Principles of Discontinuous Dynamical Systems. Springer, New York (2010)zbMATHCrossRefGoogle Scholar
  2. 2.
    Akhmetov, M.U., Perestyuk, N.A.: Periodic and almost periodic solutions of strongly nonlinear impulse systems. J. Appl. Math. Mech. 56, 829–837 (1992)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Akhmetov, M.U., Perestyuk, N.A.: Almost periodic solutions of nonlinear systems. Ukr. Math. J. 41, 291–296 (1989)MathSciNetGoogle Scholar
  4. 4.
    Barreira, L., Valls, C.: Robustness for impulsive equations. Nonlinear Anal. 72, 2542–2563 (2010)zbMATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    Chow, S.-N., Leiva, H.: Existence and roughness of the exponential dichotomy for skew-product semiflow in Banach spaces. J. Differ. Equ. 120, 429–477 (1995)zbMATHMathSciNetCrossRefGoogle Scholar
  6. 6.
    Hakl, R., Pinto, M., Tkachenko, V., Trofimchuk S.: Almost periodic evolution systems with impulse action at state-dependent moments. ArXiv preprint math/1511.07833 (2015)Google Scholar
  7. 7.
    Halanay, A., Wexler, D.: The Qualitative Theory of Systems with Impulse. Nauka, Moscow (1971)Google Scholar
  8. 8.
    Henriquez, H.R., De Andrade, B., Rabelo, M.: Existence of almost periodic solutions for a class of abstract impulsive differential equations. ISRN Math. Anal. Article ID 632687, 21 pp. (2011)Google Scholar
  9. 9.
    Henry, D.: Geometric Theory of Semilinear Parabolic Equations. Lecture Notes in Mathematics, vol. 840. Springer, Berlin (1981)Google Scholar
  10. 10.
    Kmit, I., Recke, L., Tkachenko, V.I.: Robustness of exponential dichotomies of boundary-value problems for general first-order hyperbolic systems. Ukr. Math. J. 65, 236–251 (2013)MathSciNetGoogle Scholar
  11. 11.
    Lakshmikantham, V., Bainov, D., Simeonov, P.S.: Theory of Impulsive Differential Equations. World Scientific, Singapore (1989)zbMATHCrossRefGoogle Scholar
  12. 12.
    Myslo, Y.M., Tkachenko, V.I.: Global attractivity in almost periodic single species models. Funct. Differ. Equ. 18, 269–278 (2011)MathSciNetGoogle Scholar
  13. 13.
    Myslo, Y.M., Tkachenko, V.I.: Almost periodic solutions of Mackey–Glass equations with pulse action. Nonlinear Oscillations 14, 537–546 (2012)CrossRefGoogle Scholar
  14. 14.
    Naulin, R., Pinto, M.: Splitting of linear systems with impulses. Rocky Mt. J. Math. 29, 1067–1084 (1999)zbMATHMathSciNetCrossRefGoogle Scholar
  15. 15.
    Pinto, M., Robledo, G.: Existence and stability of almost periodic solutions in impulsive neural network models. Appl. Math. Comput. 217, 4167–4177 (2010)zbMATHMathSciNetCrossRefGoogle Scholar
  16. 16.
    Pliss, V.A., Sell, G.R.: Robustness of exponential dichotomies in infinite-dimensional dynamical systems. J. Dyn. Diff. Equat. 11, 471–513 (1999)zbMATHMathSciNetCrossRefGoogle Scholar
  17. 17.
    Rogovchenko, Y.V., Trofimchuk, S.I.: Periodic solutions of weakly nonlinear partial differential equations of parabolic type with impulse action and their stability. Akad. Nauk Ukrain. SSR Inst. Mat., vol. 65, 44 pp (1986, Preprint)Google Scholar
  18. 18.
    Samoilenko, A.M., Perestyuk, N.A.: Impulsive Differential Equations. World Scientific, Singapore (1995)zbMATHGoogle Scholar
  19. 19.
    Samoilenko, A.M., Perestyuk, N.A., Akhmetov, M.U.: Almost periodic solutions of differential equations with impulse action. Akad. Nauk Ukrain. SSR Inst. Mat., vol. 26, 49 pp (1983, Preprint)Google Scholar
  20. 20.
    Samoilenko, A.M., Perestyuk, N.A., Trofimchuk, S.I.: Generalized solutions of impulse systems, and the beats phenomenon. Ukr. Math. J. 43, 610–615 (1991)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Samoilenko, A.M., Trofimchuk,S.I.: Almost periodic impulse systems. Differ. Equ. 29, 684–691 (1993)Google Scholar
  22. 22.
    Stamov, G.T.: Almost Periodic Solutions of Impulsive Differential Equations. Lecture Notes in Mathematics, vol. 2047. Springer, Berlin (2012)Google Scholar
  23. 23.
    Stamov, G.T., Alzabut, J.O.: Almost periodic solutions for abstract impulsive differential equations. Nonlinear Anal. 72, 2457–2464 (2010)zbMATHMathSciNetCrossRefGoogle Scholar
  24. 24.
    Tkachenko, V.I.: On linear almost periodic pulse systems. Ukr. Math. J. 45, 116–125 (1993)zbMATHMathSciNetGoogle Scholar
  25. 25.
    Tkachenko, V.I.: On the exponential dichotomy of pulse evolution systems. Ukr. Math. J. 46, 441–448 (1994)zbMATHMathSciNetCrossRefGoogle Scholar
  26. 26.
    Tkachenko, V.I.: On multi-frequency systems with impulses. Neliniyni Kolyv. 1, 107–116 (1998)MathSciNetGoogle Scholar
  27. 27.
    Tkachenko, V.I.: Almost periodic solutions of parabolic type equations with impulsive action. Funct. Differ. Equ. 21, 155–170 (2014)MathSciNetGoogle Scholar
  28. 28.
    Trofimchuk, S.I.: Almost periodic solutions of linear abstract impulse systems. Differ. Equ. 31, 559–568 (1996)MathSciNetGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2016

Authors and Affiliations

  1. 1.Institute of Mathematics National Academy of Sciences of UkraineKievUkraine

Personalised recommendations